# SDR R61A2022060300374

- Difficulty date: May 11, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 45,327 hours, 27,160 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FUSELAGE FLOOR LH I/B SEAT TRACK BTWN FR 14-18 CORRODED. R&R IAW EMB 175 SRM 51-41-01, 51-43-01 & 51-43-02.
